Free Access
Math. Model. Nat. Phenom.
Volume 8, Number 1, 2013
Harmonic analysis
Page(s) 48 - 59
Published online 28 January 2013
  1. S. Ahmed, A. Laforgia, M. E. Muldoon. On the spacing of the zeros of some classical orthogonal polynomials. J. London Math. Soc., second series 25 (1982), 246-252. [CrossRef] [Google Scholar]
  2. I. Area, D.K. Dimitrov, E. Godoy, A. Ronveaux. Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp., 73 (2004), 1937–1951. [CrossRef] [MathSciNet] [Google Scholar]
  3. I. Area, D.K. Dimitrov, E. Godoy, F.R. Rafaeli. Inequalities for zeros of Jacobi polynomials via Obrechkoff’s theorem. Math. Comp., 81 (2012), 991–1004. [CrossRef] [MathSciNet] [Google Scholar]
  4. A.F. Beardon. The theorems of Stieltjes and Favard. Lect. Notes Math., 11(1) (2011), 247–262. [Google Scholar]
  5. O. Bottema. Die Nulstellen gewisser durch Rekursionsformeln definierter Polynome. Proc. Amsterdam, 34(5) (1931), 681. [Google Scholar]
  6. C. de Boor, EB Saff. Finite sequences of orthogonal polynomials connected by a Jacobi matrix. Linear Algebra Appl., 75 (1986), 43–55. [CrossRef] [Google Scholar]
  7. A. Deaño, A. Gil, J. Segura. New inequalities from classical Sturm theorems. J. Approx. Theory, 131 (2004), 208–243. [CrossRef] [MathSciNet] [Google Scholar]
  8. A. Deaño, J. Segura. LG transformations and global inequalities for real zeros of Gauss hypergeometric functions. J. Approx. Theory, 48 (2007), 92–110. [Google Scholar]
  9. D.K. Dimitrov, F.R. Rafaeli. Monotonicity of zeros of Laguerre polynomials. J. Comput. Appl. Math.. 223 (2009), 699–702. [CrossRef] [Google Scholar]
  10. D.K. Dimitrov, G.P. Nikolov. Sharp bounds for the extreme zeros of classical orthogonal polynomials. J. Approx. Theory, 162 (2010), 1793–1804. [CrossRef] [MathSciNet] [Google Scholar]
  11. D.K. Dimitrov, R.O. Rodrigues. On the behaviour of zeros of Jacobi and Gegenbauer polynomials. J. Approx. Theory., 116 (2002), 224–239. [CrossRef] [MathSciNet] [Google Scholar]
  12. K. Driver, K. Jordaan. Bounds for extreme zeros of some classical orthogonal polynomials. J. Approx. Theory., 164 (2012), 1200–1204. [CrossRef] [MathSciNet] [Google Scholar]
  13. Á. Elbert, A. Laforgia. Upper bounds for the zeros of ultraspherical polynomials. J. Approx. Theory., 61 (1990), 88–97. [CrossRef] [MathSciNet] [Google Scholar]
  14. Á. Elbert, A. Laforgia, L.G. Rodonó. On the zeros of Jacobi polynomials. Acta Math. Hungar., 64 (4) (1994), 351–359 [CrossRef] [MathSciNet] [Google Scholar]
  15. Á. Elbert, P.D. Siafarikas. Monotonicity properties of the zeros of ultraspherical polynomials. J. Approx. Theory., 97 (1999) 31-39. [CrossRef] [MathSciNet] [Google Scholar]
  16. W. Erb, F. Tookós. Monotonicity of extremal zeros of orthogonal polynomials and applications. Appl. Math. Comput., 217 (2011), 4771–4780. [CrossRef] [Google Scholar]
  17. W.H. Foster, I. Krasikov. Inequalities for real-root polynomials and entire functions. Adv. Appl. Math., 29 (2002), 102–114. [CrossRef] [Google Scholar]
  18. P.C. Gibson. Common zeros of two polynomials in an orthogonal sequence. J. Approx. Theory, 105 (2000), 129–132. [CrossRef] [MathSciNet] [Google Scholar]
  19. J. Gishe, F. Tookós. On the Sturm comparison and convexity theorem for difference and q-difference equations. Acta Scientiarum Mathematicarum. In press. [Google Scholar]
  20. D.E. Gupta, M.E. Muldoon. Inequalities for the smallest zeros of Laguerre polynomials and their q-analogues. Journal of Inequalities in Pure and Applied Mathematics, 8 (2007), Issue 1, Article 24, 7 pp. [Google Scholar]
  21. W. Hahn. Bericht über die Nullstellen der Laguerrschen und der Hermiteschen Polynome. Jahresbericht der Deutschen Mathematiker-Vereinigung, 44 (1933), 215–236. [Google Scholar]
  22. E. Hille. Über die Nulstellen der Hermiteschen Polynome. Jahresbericht der Deutschen Mathematiker-Vereinigung, 44 (1933), 162–165. [Google Scholar]
  23. E.K. Ifantis, P.D. Siafarikas. Differential inequalities on the greatest zero of Laguerre and ultraspherical polynomials in Actas del VI Simposium on Polinomios Orthogonales Y Aplicaciones, Gijon (1999) 187-197. [Google Scholar]
  24. M.E.H. Ismail. Classical and Quantum Orthogonal Polynomials in One Variable, Encyclopedia of Mathematics and its Applications, Cambridge : Cambridge University Press, 98 (2005). [Google Scholar]
  25. M.E.H. Ismail. The variation of zeros of certain orthogonal polynomials. Advances in Appl. Math., 8 (1987), 111–118. [CrossRef] [Google Scholar]
  26. M.E.H. Ismail. Monotonicity of zeros of orthogonal polynomials. Invited address in ”q-Series and Partitions”, edited by D. Stanton, IMA Volumes in Mathematics and its Applications, Vol. 18, Springer-Verlag, New York, 1989, 177–190. [Google Scholar]
  27. M.E.H. Ismail. An electrostatic model for zeros of general orthogonal polynomials. Pacific J. Math. 193 (2000), 355–369. [CrossRef] [MathSciNet] [Google Scholar]
  28. M.E.H. Ismail. More on elctrostatic models for zeros of orthogonal polynomials. J. Nonlinear Functional Analysis and Optimization, 21 (200, 43–55. [Google Scholar]
  29. M.E.H. Ismail, R Zhang, On the Hellmann-Feynman theorem and the variation of zeros of certain special functions. Adv. Appl. Math., 9 (1988), 439–446. [CrossRef] [Google Scholar]
  30. M.E.H. Ismail, M.E. Muldoon, A discrete approach to monotonicity of zeros of orthogonal polynomials. Transactions Amer. Math. Soc., 323 (1991), 65–78. [CrossRef] [Google Scholar]
  31. M.E.H. Ismail, X. Li. Bounds on the extreme zeros of orthogonal polynomials. Proc. Amer. Math. Soc., 115 (1992) 131–140. [CrossRef] [MathSciNet] [Google Scholar]
  32. K. Jordaan, F. Tookós. Convexity of the zeros of some orthogonal polynomials and related functions. J. Comp. Anal. Appl., 233 (2009), 762–767. [CrossRef] [Google Scholar]
  33. R. Koekoek, P.A. Lesky, R.F. Swarttouw. Hypergeometric orthogonal polynomials and their q-analogue. Springer Monographs in Mathematics, Springer Verlag, Berlin (2010). [Google Scholar]
  34. I. Krasikov. Bounds for zeros of the Laguerre polynomials. J. Approx. Theory., 121 (2003), 287–291. [CrossRef] [MathSciNet] [Google Scholar]
  35. I. Krasikov. On zeros of polynomials and allied functions satisfying second order differential equations. East J. Approx., 9 (2003), 41–65. [Google Scholar]
  36. A. Markov. Sur les racines de certaines équations (seconde note). Math. Ann., 27 (1886) 177–182. [CrossRef] [MathSciNet] [Google Scholar]
  37. D.S. Moak. The q-Analogue of the Laguerre Polynomials. J. Math. Anal. Appl., 81 (1981), 20–47. [CrossRef] [Google Scholar]
  38. M.E. Muldoon. Properties of zeros of orthogonal polynomials and related functions. J. Comput. Appl. Math., 48 (1993) 167–186. [CrossRef] [Google Scholar]
  39. M.E. Muldoon. Convexity properties of special functions and their zeros. Milovanovic, G. V. (ed.), Recent progress in inequalities. Dedicated to Prof. Dragoslav S. Mitrinovic. Dordrecht : Kluwer Academic Publishers. Math. Appl., Dordr. 430 1998, 309–323 Publishers, Inc., Boston, 1991. [Google Scholar]
  40. E.R. Neumann. Zur Theorie der Laguerreschen Polynome. Jahresber. d. S.M.V., 30 (1921) 15. [Google Scholar]
  41. G.P. Nikolov, R. Uluchev. Inequalities for real-root polynomials. Proof of a conjecture of Foster and Krasikov. in : D.K. Dimitrov, G.P. Nikolov, R. Uluchev (eds.), Approximation Theory : A volume dedicated to B. Bojanov. Marin Drinov Academic Publishing House, Sofia, 2004, pp. 201–216. [Google Scholar]
  42. P.D. Siafarikas. Inequalities for the zeros of the associated ultraspherical polynomials. Math. Inequal. Applic.(2), 2 (1999) 233–241. [Google Scholar]
  43. C.L. Siegel. Über einige Anwendungen diophantischer Approximationen. Abh. Preuss. Akad. Wiss., 1, (1929), 1–70. [Google Scholar]
  44. T.J. Stieltjes. Sur les racines de l équation Xn = 0. Acta Math., 9 (1886) 385–400. [CrossRef] [Google Scholar]
  45. C. Sturm. Memoire sur les équations différentielles du second ordre. J. Math. Pures Appl., 1 (1836) 106–186. [Google Scholar]
  46. G. Szegő. Orthogonal Polynomials. American Mathematical Society Colloquium Publications, Volume XXIII, Providence, RI, fourth edition, 1975. [Google Scholar]
  47. E. van Doorn. Representations and bounds for zeros of orthogonal polynomials and eigenvalues of sign-symmetric tri-diagonal matrices. J. Approx. Theory., 51 (1987) 254–266. [CrossRef] [MathSciNet] [Google Scholar]
  48. L. Vinet, A. Zhedanov. A characterization of classical and semiclassical orthogonal polynomials from their dual polynomials. J. Comput. Appl. Math. 172 (2004), 41–48. [CrossRef] [Google Scholar]
  49. H.S. Wall, M. Wetzel. Quadratic forms and convergence regions for continued fractions. Duke Math. J., 11 (1944), 983–1000. [Google Scholar]
  50. G.N. Watson. A Treatise on the Theory of Bessel Functions 2nd ed., (Cambridge University Press, Cambridge 1966). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.